# SDR DALA2019062093682

- Difficulty date: June 18, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 60,884 hours, 22,363 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1129269) DURING INSPECTION FOUND CORROSION STRINGER 25R AND STA 540 AT FWD CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON STR 25R BTW BS 500H TO BS 540 AT FWD CARGO COMPARTMENT AS PER B737-800 SRM 53-00-03 REPAIR 1.
